# SDR SWIA202507150503

- Difficulty date: May 3, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 50,362 hours, 43,718 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE 409+128 VERTICAL POSTS A INDICATION WAS NOTED AT 409+128 RBL18 VERTICAL POST INBD. CHANNEL AT WL69 IN THE RADIUS APPROX .400" IN LENGTH AND 100% FULL SCREEN HEIGHT FAILING NDT.  (C-CHECK RO 07/15/2025)REPLACED FS 409+128 RBL 18 POSTS IAW CRJ 200 SRM 51-42-06, 51-42-21, AND 51-42-14. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
